Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Persistence of Floquet invariant tori for a class of non-conservative dynamical systems


Author: Junxiang Xu
Journal: Proc. Amer. Math. Soc. 135 (2007), 805-814
MSC (2000): Primary 34D20; Secondary 34C05
Published electronically: September 11, 2006
MathSciNet review: 2262876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider a class of non-conservative dynamical system with small perturbation. By the KAM method we prove existence of Floquet invariant tori under the weakest non-resonant conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34D20, 34C05

Retrieve articles in all journals with MSC (2000): 34D20, 34C05


Additional Information

Junxiang Xu
Affiliation: Department of Mathematics, Southeast University, Nanjing 210096, People’s Republic of China
Email: xujun@seu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08529-7
PII: S 0002-9939(06)08529-7
Keywords: KAM iteration, invariant tori, small divisor condition
Received by editor(s): February 19, 2004
Received by editor(s) in revised form: October 15, 2005
Published electronically: September 11, 2006
Additional Notes: This paper is Project 10571027 supported by the NSFC
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.